# SDR DALA2015030201973

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Frame 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE SUPPORT FITTING -Y765, FRAME 55 IN PASSENGER CABIN.  REPLACED SUPPORT FITTING -Y765, FRAME 55 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53472055.
